# SDR ASAA0956382

- Difficulty date: August 7, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 11,188 hours, 3,400 cycles
- Engine: Cfmint CFM567B27
- Engine time: 11,188 hours, 3,400 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 894257
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 11,188 hours, 3,400 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER SEAMC NR 1 ENG OIL CONSUMPTION IS AT .63.  THIS EXCEEDS ETOPS LIMITS.  ACCOMP NR 1 ENG GVI FOR OIL LEAKS REF AMM 71 71 00.  NO LEAKS NOTED.  A/C RESTRICTED FROM ETOPS FLIGHT UNTIL OIL FALLS BELOW .600 QPH.  SEAMC NOTIFIED. PER SEAMC NR 1 ENG OIL CONSUMP HAS RETURNED TO NORMAL.  THIS CLEARS TOP DEF.  A/C RETURNED TO ETOPS SERVICE.
